# SDR USAA920070995

- Difficulty date: October 25, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 51,207 hours, 34,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 752-755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - CRACKED FUSELAGE SKIN, BS 752.5 - BS 755, S25L.  REPAIRED FUSELAGE SKIN, BS 752.5 - BS 755, S25L IAW B737 SRM 53-00-01 REPAIR 31.
